Strange Symptoms

I’ve been on the Gabapentin that my doctor prescribed me on May 3rd. It removes my pain which is great.

However I am experiencing a few strange symptoms. First, the oily skin. It used to be dry and clean when I first woke up but now it’s so oily and slippery. That’s weird but it doesn’t bother me all that much. Second, I’ve had reduced appetite. There is food to eat but I don’t feel like eating in the morning and have been skipping breakfast most days.

But the strangest thing is that it just appears to me I’m gaining weight. The scale doesn’t show it but I’m a lot squishier. I don’t know yet if I’m just getting fat from eating too many Larabars or if the medicine is causing a hormone shift. It looks more like a redistribution of fat if anything. My butt feels enormous.

However it’s not a big enough change to be worried about. All I really care about is my muscle strength which appears to be normal as long as I eat enough later in the day to make up for not being hungry enough for breakfast.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s